MathSciNet Relay Station
MathSciNet bibliographic data
MR1818382 (2001m:52002) 52A10
Kojman, Menachem Cantor-Bendixson degrees and convexity in $\Bbb R\sp 2$. Israel J. Math. 121 (2001), 85–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement